# SDR AALA202410141078

- Difficulty date: September 15, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,128 hours, 15,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR THRESHOLD WEB FROM STA 400 TO STA 500, FROM S25R TO S26R. REPLACED WEB PER AARD 51-00-05-1.
